VOL. 165 · NO. 4 | 15 March 2016
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 165 (4), (15 March 2016)
No abstract available
Articles
Valentin Blomer, Gergely Harcos, Djordje Milićević
Duke Math. J. 165 (4), 625-659, (15 March 2016) DOI: 10.1215/00127094-3166952
KEYWORDS: automorphic form, sup-norm, arithmetic hyperbolic $3$-manifold, amplification, pretrace formula, Diophantine analysis, geometry of numbers, 11F72, 11F55, 11J25
Matt Kerr, Gregory Pearlstein
Duke Math. J. 165 (4), 661-721, (15 March 2016) DOI: 10.1215/00127094-3167059
KEYWORDS: Mumford–Tate group, Mumford–Tate domain, limit mixed Hodge structure, boundary component, Kato–Usui space, CM abelian variety, 14D07, 14M17, 17B45, 20G99, 32M10, 32G20
Roland Donninger, Joachim Krieger, Jérémie Szeftel, Willie Wong
Duke Math. J. 165 (4), 723-791, (15 March 2016) DOI: 10.1215/00127094-3167383
KEYWORDS: vanishing mean curvature flow, extremal surfaces, Quasilinear wave equations, nonlinear stability, center manifold, 35L72, 35B40, 35B30, 35B35, 53A10
Backmatter
Duke Math. J. 165 (4), (15 March 2016)
No abstract available
Back to Top